# SDR AALA991676

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Engine: Pwa JT8D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CCS - FLT 2140 - EN ROUTE CCS/MIA - NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO CCS AND LANDED WITHOUT INCIDENT.  PERFORMED INSPECTION OF ALL DUCTS AT NR 1 ENGINE PYLON AND LOOP. ACCOMPLISHED ENGINE RUN-UP AT TKAEOFF POWER.  COULD NOT DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
